# SDR ASOA201910148455

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 40,910 hours, 24,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410J2000CR
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS FAILED TO ARM, AND THAT THE SWITCH WORKS IN THE IN AND OFF POSITIONS ONLY. MAINTENANCE REMOVED AND REPLACED RELAY K0275, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
